# SDR P9RA20040043

- Difficulty date: September 28, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- Engine: Pwa JT8D217
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 1099
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE SYR. LT FWD ENTRY EMERGENCY EXIT LIGHT INOPERATIVE.REMOVED AND REPLACED FORWARD ENTRY EMERGENCY EXIT LIGHT ASSEMBLY IAW MM.
